T Nation

MK-677 Induced Gyno, Need Advice


#1

Hello all,

I’ve been taking 12.5 mg of MK-677 for about a week now. My chest started feeling really inflamed a couple of days ago, but nothing near the nipple, it basically felt muscular. Nevertheless, I’m definitely beginning to see signs of gyno. The nipple has become slightly puffy, and I can feel a hard lump around the area. I knew this was a risk, but honestly I didn’t expect it to be a problem, with so few claiming issues, and studies showing that prolactin quickly dropped off after elevation with continued use.

MK-677 raises prolactiin levels, so I’m seeking any advice I can get on what to do at this stage. Obviously I’m done with the MK-677, but will simply stopping the MK-677 be enough? Should I monitor it for a couple days and see if it subsides, or do I need to start taking something for it, and if so, what would be recommended?

Thanks in advance


#2

how’re your boners? Have you done any AAS recently?


#3

erections were soft for a day or two, now that ive stopped using it’s getting better. Never done AAs, Test, etc. my natural T’s untouched.


#4

In the absence of high estrogen, high prolactin alone should not cause gyno on its own.

My best guess is that what you took wasn’t actually Mk 677. Did you get it from a research chemical source? Was it liquid or caps?


#5

It was liquid. I got it from Ceretropics, which I’d read nothing but good things about. I’m going in for blood work today. I’m expecting both my estrogen and prolactin too be very high, given I’d only been taking it for 7 days, and at half the dose the majority are using.

I’ve wondered myself whether it was legitimately MK-677 as well, but I’ve heard of no other issues form the source.


#6

I’m not so concerned with whats already occurred (although it would be nice), as it’s not horrible and I could probably live with it, but I’m worried it may get worse even though I’ve stopped using it.


#7

it’s good that you’re getting bloodwork, that’s definitely the right thing to do.

I have no idea to what degree your gyno has developed, so it’s hard to say if you should take action or wait to see if it subsides, but my GUESS is that waiting will be fine. I’ve had minor cases of gyno flare up in a couple cycles, and everytime I’ve gone off cycle, the gyno has subsided.

For folks who use AAS, the first thing to try, while on cycle, is adding in nolvadex at 20mg per day for a couple weeks. This usually gets the job done if a user catches the gyno early. I don’t know if this would be the recommended treatment route for someone who isn’t on AAS though. It’s something to consider.


#8

Thanks, I appreciate the response. Symptoms seem less severe since I’ve stopped using it, so I think I’m just going to wait and see how it goes.


#9

“cathes the gyno” loooool. Thank you for that